Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Equivariant diffeomorphisms with simple recurrences on two-manifolds

Authors: W. de Melo, G. L. dos Reis and P. Mendes
Journal: Trans. Amer. Math. Soc. 289 (1985), 793-807
MSC: Primary 58F10; Secondary 57S15
MathSciNet review: 784014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the class of diffeomorphisms, on compact two-dimensional manifolds, which are invariant under the action of a compact Lie group $ G$ and whose nonwandering set consists of a finite number of $ G$-orbits. We describe the modulus of stability of almost all diffeomorphisms in this class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10, 57S15

Retrieve articles in all journals with MSC: 58F10, 57S15

Additional Information

Keywords: Compact Lie groups, equivariant diffeomorphisms, structural stability, modulus of stability
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society